Cross Reference Up

Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alves, AD, Yanasee, HH and Soma, NY (2016). An analysis of bibliometric indicators to JCR according to Benford’s law. Scientometrics 107(3), pp. 1489–1499. DOI:10.1007/s11192-016-1908-3. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Amouzegar, MA, Moshirvaziri, K and Snyder, D (2018). Benford's Law And Its Application To Modern Information Security. Proceedings of 47th Annual Meeting of WDSI (Western Decision Sciences Institute) . View Complete Reference Online information Works that this work references No Bibliography works reference this work
Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2017). Goodness-of-fit testing for the Newcomb-Benford law with application to the detection of customs fraud. Journal of Business & Economic Statistics, published online April 28, 2017. DOI:10.1080/07350015.2016.1172014. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Becker, T, Burt, D, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J, Strauch, FW and Talbut, B (2018). Benford's Law and Continuous Dependent Random Variables. Annals of Physics 388, pp. 350–381. DOI:10.1016/j.aop.2017.11.013. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Benford, FA (2016). Construction of Benford Random Variables: Generators and Seed Functions. Preprint arXiv:1609.04852 [math.GM]; last accessed Aug 9, 2017. View Complete Reference Online information Works that this work references Works that reference this work
Benford, FA (2017). Base Dependence of Benford Random Variables. Preprint arXiv:1702.01644 [math.GM]; last accessed Aug 9, 2017. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2015). Most linear flows on ℝ^d are Benford . Journal of Differential Equations 259(5), pp. 1933–1957. DOI:10.1016/j.jde.2015.03.016. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Eshun, G (2014). A characterization of Benford's law in discrete-time linear systems. Journal of Dynamics and Differential Equations, Springer; published online 15 September 2014. ISSN/ISBN:1040-7294. DOI:10.1007/s10884-014-9393-y. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2017). What is…Benford's Law?. Notices of the AMS 64(2), pp. 132-134. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Twelves, I (2018). On the significands of uniform random variables. Journal of Applied Probability 55(2), pp. 353-367. DOI:10.1017/jpr.2018.23. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A and Xu, C (2018). Best Finite Approximations of Benford’s Law. Journal of Theoretical Probability. DOI:10.1007/s10959-018-0827-z. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Best, A, Dynes, P, Edelsbrunner, X, McDonald, B, Miller, SJ, Tor, K, Turnage-Butterbaugh, C and Weinstein, M (2017). Benford Behavior of Generalized Zeckendorf Decompositions. In: Nathanson M. (eds) Combinatorial and Additive Number Theory II. CANT 2015, CANT 2016. Springer Proceedings in Mathematics & Statistics, vol 220. Springer, Cham. DOI:10.1007/978-3-319-68032-3_3. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Cai, Z, Faust, M, Hildebrand, AJ, Li, J and Zhang, Y (2017). Leading Digits of Mersenne Numbers. Preprint in arXiv:1712.04425 [math.NT]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Cai, Z, Hildebrand, AJ and Li, J (2018). A local Benford Law for a class of arithmetic sequences. Preprint arXiv:1808.01496 [math.NT]; last accessed October 22, 2018. View Complete Reference Online information Works that this work references Works that reference this work
Campos, L, Salvo, AE and Flores-Moya, A (2016). Natural taxonomic categories of angiosperms obey Benford's law, but artificial ones do not. Systematics and Biodiversity 14(5), pp. 431-440. ISSN/ISBN:1477-2000 (Print)/ 1. DOI:10.1080/14772000.2016.1181683. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Chang, JC (2017). A Study of Benford's Law, With Applications to the Analysis of Corporate Financial Statements. Masters Thesis, The Graduate School Eberly College of Science, The Pennsylvania State University. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Chen, E, Park, PS and Swaminathan, AA (2016). On logarithmically Benford Sequences. Proc. Amer. Math. Soc. 144, pp. 4599-4608. DOI:10.1090/proc/13112 . View Complete Reference Online information Works that this work references No Bibliography works reference this work
Drew, JH, Evans, DL, Glen, AG and Leemis, LM (2017). Products of Random Variables. In:Computational Probability: Algorithms and Applications in the Mathematical Sciences, Springer International Publishing, pp. 73-86. ISSN/ISBN:978-3-319-43323-3. DOI:10.1007/978-3-319-43323-3. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Drew, JH, Evans, DL, Glen, AG and Leemis, LM (2017). Other Applications. In: Computational Probability. International Series in Operations Research & Management Science, vol 246. Springer, Cham, pp. 301-321. ISSN/ISBN:978-3-319-43323-3. DOI:10.1007/978-3-319-43323-3_15. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Durst, RF and Miller, SJ (2017). Benford's Law Beyond Independence: Tracking Benford Behavior in Copula Models. Preprint in arXiv:1801.00212 [math.PR]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references No Bibliography works reference this work
El Mouaaouy, F and Riepe, J (2018). Benford and the Internal Capital Market: A Useful Indicator of Managerial Engagement. German Economic Review 19, pp. 309-329. DOI:10.1111/geer.12129. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Eliazar, II (2017). Harmonic statistics. Annals of Physics, Volume 380, pp. 168-187. DOI:10.1016/j.aop.2017.03.016. View Complete Reference Online information Works that this work references Works that reference this work
Fellman, J (2016). En statistisk paradox. Quintensen No.2, pp. 15-17. SWE View Complete Reference Online information Works that this work references Works that reference this work
Fonseca, PMT da (2016). Digit analysis using Benford's Law : a bayesian approach. Masters Thesis, ISEG - Instituto Superior de Economia e Gestão, Lisbon School of Economics & Management, Portugal. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Gottwalt, F, Waller, A and Liu, W (2016). Natural Laws as a Baseline for Network Anomaly Detection. In: Proceedings of 2016 IEEE Trustcom/BigDataSE/ISPA, pp. 370-377. DOI:10.1109/TrustCom.2016.0086. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Gramm, R, Yost, J, Su, Q and Grobe, R (2017). Applications of the first digit law to measure correlations. Phys. Rev. E 95, 042136. DOI:10.1103/PhysRevE.95.042136. View Complete Reference Online information Works that this work references Works that reference this work
He, X, Hildebrand, AJ, Li, Y and Zhang, Y (2018). Complexity of Leading Digit Sequences. Preprint in arXiv:1804.00221 [math.NT]; last accessed October 23, 2018. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Hill, TP and Fox, RF (2016). Hubble’s Law Implies Benford’s Law for Distances to Galaxies. Journal of Astrophysics and Astronomy 37(1), pp. 1-8. ISSN/ISBN:0973-7758. DOI:10.1007/s12036-016-9373-1. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). A first digit theorem for powerful integer powers. SpringerPlus (2015) 4: 576. DOI:10.1186/s40064-015-1370-3. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2016). First digit counting compatibility for Niven integer powers. Journal of Progressive Research in Mathematics 7(4). ISSN/ISBN:2395-0218. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2016). First digit counting compatibility II: twin prime powers. Journal of Progressive Research in Mathematics(JPRM) 9(1), pp. 1341-1349. ISSN/ISBN:2395-0218. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Iorliam, A, Tirunagari, S, Ho, ATS, Li, S, Waller, A and Poh, N (2017). "Flow Size Difference" Can Make a Difference: Detecting Malicious TCP Network Flows Based on Benford's Law. arXiv:1609.04214v2 [cs.CR], last accessed February 6, 2017. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kowalski, JM (2016). Few more Comments on Benford’s Law. arXiv:1612.04200 [math.HO], last accessed February 16, 2017. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Lenci, A (2017). Benford's Law. Senior Essay, Saint Mary’s College of California, Department of Mathematics, Moraga, CA. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Lesperance, M, Reed, WJ, Stephens, MA, Tsao, C and Wilton, B (2016). Assessing Conformance with Benford’s Law: Goodness-Of-Fit Tests and Simultaneous Confidence Intervals. PLoS One 11(3): e0151235; published online 2016 Mar 28. DOI:10.1371/journal.pone.0151235. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Luo, P and Li, Y (2018). A new quantity for statistical analysis: "Scaling invariable Benford distance''. Preprint in: arXiv:1803.01117 [physics.data-an]; last accessed October 25, 2018. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Manack, C and Miller, SJ (2015). Leading digit laws on linear Lie groups. Research in Number Theory 1:22. DOI:10.1007/s40993-015-0024-4. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA and Ausloos, M (2017). Benford's law: a 'sleeping beauty' sleeping in the dirty pages of logarithmic tables. Journal of the Association for Information Science and Technology. DOI:10.1002/asi.23845. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nigrini, MJ (2015). Persistent Patterns in Stock Returns, Stock Volumes, and Accounting Data in the U.S. Capital Markets. Journal of Accounting, Auditing & Finance, Vol. 30(4) pp. 541–557. DOI:10.1177/0148558X15584051. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2016). The Implications of the Similarity between Fraud Numbers and the Numbers in Financial Accounting Textbooks and Test Banks. Journal of Forensic Accounting Research, Vol. 1, No. 1, pp. A1-A26. DOI:10.2308/jfar-51465. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2017). Audit Sampling Using Benford's Law: A Review of the Literature With Some New Perspectives. Journal of Emerging Technologies in Accounting Vol. 14, No. 2, pp. 29–46. DOI:10.2308/jeta-51783. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Shukla, A, Pandey, AK and Pathak, A (2017). Benford’s distribution in extrasolar world: Do the exoplanets follow Benford’s distribution?. Journal of Astrophysics and Astronomy JOAA-D-16-00138, 38(7). DOI:10.1007/s12036-017-9427-z. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Toledo, PA, Riquelme, SR and Campos, JA (2015). Earthquake source parameters that display the first digit phenomenon. Nonlin. Processes Geophys., 22(5), pp. 625–632. DOI:10.5194/npg-22-625-2015. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Uhlig, N (2016). Rundum das Benfordsche Gesetz. Diploma thesis, University of Leipzig, Fakultät für Mathematik und Informatik. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Zenkov, AV (2017). A New Statistical Method of Text Attribution. International Journal of Professional Science, 2017, No. 1, pp. 6–21. ISSN/ISBN:2542-1085. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Zenkov, AV (2017). A Method of Text Attribution Based on the Statistics of Numerals. Journal of Quantitative Linguistics, Published online: 20 Sep 2017. ISSN/ISBN:0929-6174 (Print), 1. DOI:10.1080/09296174.2017.1371915. View Complete Reference Online information Works that this work references No Bibliography works reference this work